# SDR CA130513003

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTED THE ENGINE FLAMED OUT WHILE TRANSITIONING FROM REVERSE TO IDLE AFTER LANDING.  THE ACFT WILL BE FERRIED FOR AN INVESTIGATION WITH THE PRESENCE OF MFG REP.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
